MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS - 14 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS - 14 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-14LV
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 30122660, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 08-jul-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the gastric plug would not remain closed on the device.The family member stated, "almost immediately" after placement the gastric plug on the mic-g tube will not remain closed.The gastric leakage caused the skin to become irritated.Mupirocin and calmoseptine ointment were prescribed to treat the skin irritation.There was no reported injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS - 14 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12143120
Report Number9611594-2021-00092
Device Sequence Number14495563
Product Code KNT
UDI-Device Identifier00350770442914
UDI-Public00350770442914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2024
Device Model Number8100-14LV
Device Catalogue NumberN/A
Device Lot Number30122660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient Weight65